# SDR YENA201710180851

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 58,670 hours, 20,653 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, DIVERTED PASSING FL 240 AND APPROX 330 KTS, AIRCRAFT BEGAN A SIGNIFICANT VIBRATION. AIRCRAFT WAS SLOWED, AND VIBRATION CEASED AT APPROX 290 KTS.  PASSING FL 240, RECEIVED FUEL AUTO FEED FAULT. FUEL PAGE SHOWED 12,000 LBS LEFT INNER TANK, 9,200 IN RT INNER TANK AND QUICKLY DROPPING. RAN FUEL LEAK QRH. WHEN THE NR 2 ENGINE SHUTDOWN, LEAK STOPPED.  FOUND MULTIPLE BODY PANEL FASTENERS LOOSE OR MISSING.  REPLACED FASTENERS IAW AMM 53-55-00.  PERFORMED INSPECTION OF AIRCRAFT FUSELAGE,  NO DEFECTS NOTED IAW AMM 53-10-00.  INSPECTED THE NR 2  ENGINE, AND NO FUEL LEAK NOTED . ACCOMPLISHED A NR 2 ENGINE WINDMILLING IAW AMM 72-00-00.  NO DEFECT NOTED.  ALSO ACCOMPLISHED TEST NR 3 IAW AMM 71-00-00. NO LEAKS NOTED. ALL OPS CHECKED OK.  ACCOMPLISHED TEST NR 11 HIGH POWER INSURANCE TEST IAW AMM 71-00-00 ON BOTH ENGINES.  FUEL CONSUMPTION WAS ON TARGET ON BOTH ENGINES AND ALL OPS CHECKED OK. NO DEFECTS NOTED. ACFT OK FOR SERVICE.
